All-order factorization for Drell-Yan cross sections

John C. Collins, Davison E. Soper, George Sterman

Research output: Contribution to journalArticlepeer-review

89 Scopus citations


We outline all-order perturbative arguments, which show that factorization holds for Drell-Yan cross sections.

Original languageEnglish (US)
Pages (from-to)263-268
Number of pages6
JournalPhysics Letters B
Issue number3-4
StatePublished - Jan 12 1984

All Science Journal Classification (ASJC) codes

  • Nuclear and High Energy Physics


Dive into the research topics of 'All-order factorization for Drell-Yan cross sections'. Together they form a unique fingerprint.

Cite this